# SDR SIMA20150410009

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT POSITION NR 3 HAS EXPOSED WIRES & AT POSITION NR 7 CRACKED.  REPAIRED WIRE W192-8678-22 AT POSITION NR 3, W192-8702-22 AT POSITION NR 4.  REPLACED CONNECTOR FOR SP9114 AT POSITION NR 7 IAW SWPM 20-21-00.  SEE BOW 186096.
